# SDR 314431004

- Difficulty date: March 10, 2004
- Submitted: March 18, 2004
- Operation: General aviation
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 2,860 hours, 9,418 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191600
- Part serial: M3598
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,047 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX BUSHING CRACKED AT BONDING JOINT, INDICATING SEPARATION.
